# SDR SWAA982602

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STRINGER 26L CORRODED BETWEEN BS 727A AND 727 B, RBL 15.  REPLACED STRINGER SECTION PER BOEING SRM.
